# SDR SIMA20210721013

- Difficulty date: July 21, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 46,636 hours, 42,033 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fr 57-58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN IS CORRODED BETWEEN FR 57 RT AND 58 RT AND BETWEEN STR 19 RT AND STR 20 RT (LEVEL2 CORROSION) (MAJOR REPAIR)-C/A-COMPLETE:RAR POTABLE WATER FILL/OVERFLOW NIPPLE DOUBLER IAW SRM 51-40-02.
